Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 36, NWS Miami, FL

May 24, 2023Palm Beach County, Florida

NWS Miami, FL issued this severe thunderstorm warning at May 24, 2023, 4:59 PM EDT for Palm Beach County, Florida. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2023, 4:59 PM EDT (20:59 UTC)
Expired
May 24, 2023, 5:45 PM EDT
In force
46 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 114 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.0 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2023-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1564 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2023-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1564 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
904 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

908 
WUUS52 KMFL 242059
SVRMFL
FLC099-242145-
/O.NEW.KMFL.SV.W.0036.230524T2059Z-230524T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
459 PM EDT Wed May 24 2023

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  Southwestern Palm Beach County in southeastern Florida...

* Until 545 PM EDT.

* At 459 PM EDT, a severe thunderstorm was located over Belle Glade,
  moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Belle Glade, Pahokee, South Bay, Okeelanta and Belle Glade Camp. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2666 8082 2682 8066 2659 8034 2636 8056
TIME...MOT...LOC 2059Z 294DEG 25KT 2667 8064 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Fisher
2 follow-up statements
920 
WWUS52 KMFL 242119
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
519 PM EDT Wed May 24 2023

FLC099-242145-
/O.CON.KMFL.SV.W.0036.000000T0000Z-230524T2145Z/
Palm Beach FL-
519 PM EDT Wed May 24 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHWESTERN PALM BEACH COUNTY...

At 518 PM EDT, a severe thunderstorm was located 8 miles southeast of
Belle Glade Camp, or 8 miles southeast of Belle Glade, moving east at
10 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Belle Glade, South Bay, Okeelanta, Belle Glade Camp and Loxahatchee
NWR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2661 8077 2679 8062 2659 8034 2636 8056
TIME...MOT...LOC 2118Z 285DEG 9KT 2660 8056 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Fisher
008 
WWUS52 KMFL 242140
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
540 PM EDT Wed May 24 2023

FLC099-242150-
/O.EXP.KMFL.SV.W.0036.000000T0000Z-230524T2145Z/
Palm Beach FL-
540 PM EDT Wed May 24 2023

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PALM BEACH COUNTY
WILL EXPIRE AT 545 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

LAT...LON 2661 8077 2679 8062 2659 8034 2636 8056
TIME...MOT...LOC 2140Z 294DEG 25KT 2654 8042 

$$

Fisher

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 2:42 PM EDT, 2 hours 17 minutes earlier.

Area forecast discussion, May 24, 2:42 PM EDT, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Miami FL
242 PM EDT Wed May 24 2023

...New SHORT TERM, LONG TERM, AVIATION, MARINE, BEACHES...

.SHORT TERM...
(Rest of today through Thursday)
Issued at 237 PM EDT Wed May 24 2023

...Strong to Severe Storms Possible This Afternoon/Evening with
Locally Heavy Rainfall...

A potentially active afternoon and evening ahead of us with
scattered to numerous showers and thunderstorms, primarily over the
interior and east coast metro. These storms will be capable of
producing damaging winds, small hail, and heavy rainfall with
localized flooding possible.

An upper level trough extends from the Southeast US over the FL
peninsula and eastern GOM, while a weak surface low and associated
stationary front sit over Central FL. This low will push
southeastward towards South FL by late tonight and allow for a
continuation of the unsettled pattern. With cooling temperatures
aloft (-11C at 500mb, <14kft FZL), and sufficient instability (>2000
J/kg MLCAPE) and shear (effective bulk shear of 20-30kts), there is
the potential for strong to severe storms to develop along
boundaries through the evening. The biggest concern at this time is
heavy rainfall leading to localized flooding due to very slow storm
motions. Isolated pockets of 4-6 inches of rainfall are not out of
the question today, but generally expecting a more widespread 1-3
inches of rainfall for the areas that see storms. Damaging winds,
hail, and frequent lightning are also potential threats. Convective
activity is expected to taper off late in the evening.

Another active convective day is on tap for Thursday with scattered
to numerous showers and thunderstorms, primarily during the
afternoon and evening. Environmental conditions will be slightly
less favorable for severe storms as temps aloft warm a degree or
two, and wind profiles are a little weaker. However, any
thunderstorms will be capable of producing gusty winds and heavy
rainfall, with localized flooding possible.

High temperatures will be in the upper 80s to lower 90s with
overnight lows in the upper 60s for interior areas and low-mid 70s
for coastal areas.

&&

.LONG TERM...
(Thursday night through next Tuesday)
Issued at 237 PM EDT Wed May 24 2023

The unsettled pattern continues at least through the first half
of the long term period. A mid to upper level cutoff low is
progged to develop across the eastern CONUS and begin pushing
towards the Southeast late on Thursday. This feature will deepen
through the day on Friday and aid in the development of a surface
low just off the northeast Florida coast by late Friday. At the
surface, the remnants of a frontal boundary that was stalled just
to the north of the region will continue to allow for a rather
light west to southwesterly wind flow through the end of the week.
This will allow for rich tropical moisture to continue to advect
into the region as the latest forecast soundings show PWAT values
hovering between 1.6 and 1.8 inches. These features will allow
scattered to numerous showers and thunderstorms to develop across
the entire South Florida area and local waters Friday afternoon.
With cooling 500mb temps, a few strong storms cannot be ruled out
with the best chance for seeing stronger cells around the Lake
Okeechobee region.

Heading into the weekend, the upper level cutoff low likely will
linger across the Southeast and keep South Florida in a westerly-
southwesterly regime through the weekend. This will favor scattered
afternoon sea breeze driven showers and thunderstorms across
portions of the interior and eastern metro areas each day. Some
guidance is showing a chance for mid-upper level dry air to reach
the area on Saturday and Sunday and this could potentially limit
coverage somewhat although it seems there will be enough lower-level
moisture to support at least a few showers and thunderstorms each
day, especially on Saturday.

Temperatures across the area will remain hot through the long term
period. Highs will likely be reaching the lower 90s and heat indices
in the upper 90s each day. The evenings will remain warm, with lows
dropping to the low 70s along the East coast and mid 60s in the
interior.

&&

.AVIATION...
(18Z TAFS)
Issued at 237 PM EDT Wed May 24 2023

Increasing scattered to numerous showers and thunderstorms are
expected until the evening hours. Expect periods of reduced vis
and low cigs with any storm affecting the terminals, so AMDs/TEMPOs
may be needed. Light SSW flow with a more westerly component over
APF with Gulf breezes. Brief easterly sea breeze winds possible
through the evening at east coast terminals. Winds become light
and variable again late tonight and overnight. Another round of
scattered to numerous showers and thunderstorms expected on
Thursday.

&&

.MARINE...
Issued at 237 PM EDT Wed May 24 2023

South to southwesterly flow will prevail across Atlantic waters
today and tomorrow with northwesterly flow across Gulf waters. Low
seas will dominate outside of the Gulf Stream, with 2-3 feet within
the current. Showers and storms expected each day this week, which
may result in locally hazardous seas and winds.

&&

.BEACHES...
Issued at 237 PM EDT Wed May 24 2023

Along the Atlantic coast, onshore flow will result in a moderate rip
current risk along the Atlantic beaches. An elevated risk will
remain for the next several days across Palm Beach County beaches
due to an increasing NE swell.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            73  86  73  86 /  50  80  80  80
West Kendall     69  87  69  88 /  50  80  70  80
Opa-Locka        71  87  71  87 /  50  80  70  80
Homestead        71  86  71  86 /  60  80  80  80
Fort Lauderdale  72  84  72  85 /  50  80  80  80
N Ft Lauderdale  73  85  72  85 /  50  80  80  90
Pembroke Pines   71  87  71  86 /  50  80  70  80
West Palm Beach  70  86  71  85 /  60  90  80  90
Boca Raton       71  87  71  86 /  60  90  80  90
Naples           73  87  72  87 /  50  80  70  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch until 10 PM EDT this evening for FLZ068-072-074-168-
     172-173.

AM...None.
GM...None.
&&

SHORT TERM...Culver
LONG TERM....99
AVIATION...CWC
Hazardous weather outlook, May 24, 8:36 AM EDT, 8 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
836 AM EDT Wed May 24 2023

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
251245-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
836 AM EDT Wed May 24 2023

...Strong to Severe Thunderstorms This Afternoon & Evening...
...Moderate Risk of Rip Currents for All Atlantic Beaches...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Today and tonight.

Thunderstorms: Scattered strong to severe thunderstorms are likely
this afternoon and evening across interior and eastern portions of
the area. The main hazards will be locally heavy rainfall, gusty
winds, small hail, and lightning.

Flooding: Heavy rainfall within showers and thunderstorms could lead
to localized flooding in the low lying and poor drainage areas
today.

Rip Currents: There is a moderate risk of rip currents for the
Atlantic beaches.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

An elevated risk of rip currents is likely to continue for the rest
of this week, mainly along the Palm Beaches. The risk of rip
currents will increase across all east coast beaches heading into
the upcoming holiday weekend.

Showers and storms will remain fairly widespread through the end of
the week. Periods of heavy rain will be possible and could lead to
localized flooding concerns especially across the east coast metro
areas.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami
while following all local, state, and CDC guidelines.

In the hours before

Local storm report, May 24, 4:26 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
426 PM EDT WED MAY 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     TSTM WND DMG     3 SE FLORIDA GARDENS    26.59N 80.15W
05/24/2023                   PALM BEACH         FL   AMATEUR RADIO

            HAM RADIO OPERATOR PASSED ALONG A REPORT
            FROM A TRAINED WEATHER SPOTTER OF A LARGE
            TREE AND POWERLINES DOWN ON LANTANA ROAD
            JUST EAST OF THE INTERSECTION WITH JOG ROAD.
            TIME ESTIMATION IS 3:59 PM AS THE SEVERE
            THUNDERSTORM MOVED THROUGH THE AREA.

&&

HADI
Special weather statement, May 24, 4:26 PM EDT, 33 minutes before
Special Weather Statement
National Weather Service Miami FL
426 PM EDT Wed May 24 2023

FLZ063-066-067-242115-
Hendry FL-Inland Palm Beach County FL-Glades FL-
426 PM EDT Wed May 24 2023

...A strong thunderstorm will impact portions of northeastern Hendry,
west central Palm Beach and south central Glades Counties through 515
PM EDT...

At 426 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near
Montura, moving northeast at 5 mph.

HAZARD...Funnel clouds, winds in excess of 40 mph, and pea size
         hail.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts. Gusty winds could knock down tree limbs and
         blow around unsecured objects.

Locations impacted include...
Belle Glade, Clewiston, South Bay, Moore Haven, Lakeport, Lake
Harbor, Montura, Okeelanta, Devils Garden, Ortona, Port La Belle,
Lake Hicpochee and Harlem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2692 8100 2689 8100 2688 8091 2679 8082
      2681 8080 2675 8071 2659 8070 2639 8101
      2675 8138 2701 8119
TIME...MOT...LOC 2026Z 237DEG 6KT 2666 8102

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

CWC
Special weather statement, May 24, 4:32 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Miami FL
432 PM EDT Wed May 24 2023

FLZ067-068-072-168-242115-
Coastal Palm Beach County FL-Metro Broward County FL-
Inland Palm Beach County FL-Metro Palm Beach County FL-
432 PM EDT Wed May 24 2023

...A strong thunderstorm will impact portions of southeastern Palm
Beach County through 515 PM EDT...

At 432 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Dunes Road, or 7 miles northwest of Delray
Beach, moving northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Boca Raton, Deerfield Beach, Boynton Beach, Delray Beach, Wellington,
Lake Worth, Palm Beach, Highland Beach, Ocean Ridge, Coconut Creek,
Greenacres, Palm Springs, Lantana, Atlantis, Boca Pointe, Boca Del
Mar, Hamptons At Boca Raton, Village Of Golf, Whisper Walk and Kings
Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2631 8017 2653 8030 2666 8019 2655 7991
TIME...MOT...LOC 2032Z 223DEG 10KT 2650 8020

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

CWC
Special weather statement, May 24, 4:39 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Miami FL
439 PM EDT Wed May 24 2023

FLZ067-071-242130-
Inland Broward County FL-Inland Palm Beach County FL-
439 PM EDT Wed May 24 2023

...A strong thunderstorm will impact portions of north central
Broward and southwestern Palm Beach Counties through 530 PM EDT...

At 439 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Holey Land Wildlife Refuge, or 15 miles
south of South Bay, moving northeast at 10 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Holey Land Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

&&

LAT...LON 2627 8063 2650 8085 2666 8062 2641 8040
TIME...MOT...LOC 2039Z 237DEG 8KT 2645 8067

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

CWC
Special weather statement, May 24, 4:46 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Miami FL
446 PM EDT Wed May 24 2023

FLZ067-242115-
Inland Palm Beach County FL-
446 PM EDT Wed May 24 2023

...A strong thunderstorm will impact portions of west central Palm
Beach County through 515 PM EDT...

At 445 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout near South
Bay, moving east at 10 mph.

HAZARD...Landspouts, wind gusts of 50 to 55 mph, and penny size
         hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Belle Glade, Pahokee, South Bay, Lake Harbor, Belle Glade Camp and
Fremd Village-Padgett Island.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2664 8081 2682 8079 2683 8051 2656 8055
TIME...MOT...LOC 2045Z 278DEG 10KT 2672 8073

LANDSPOUT...POSSIBLE
LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

RAG
Local storm report, May 24, 4:58 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
458 PM EDT WED MAY 24 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     CLEWISTON               26.75N 80.94W
05/24/2023                   HENDRY             FL   EMERGENCY MNGR

            HENDRY COUNTY EM ADVISES OF A LOCAL STORM
            REPORT IN CLEWISTON. CALLER STATES THAT ROOF
            DAMAGE OCCURRED AT CLEWISTON NURSING AND
            REHABILITATION CENTER DUE TO THUNDERSTORM
            WINDS. NO INJURIES OR FATALITIES WERE
            REPORTED. CLEWISTON FD, PD, AND EMS ARE
            ON-SCENE AND CURRENTLY ASSISTING WITH AN
            EVACUATION OF THE BUILDING. NO STATE
            ASSISTANCE IS REQUESTED AT THIS TIME.

&&

HADI

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:28 PM EDTSpecial Weather StatementMFLCollier32 min
May 23, 9:44 PM EDTSpecial Weather StatementMFLBroward31 min
May 23, 10:30 PM EDTSpecial Weather StatementMFLBroward60 min
May 24, 1:26 PM EDTFlood WatchMFLBroward, Miami-Dade, Palm Beach7 hr
May 24, 1:26 PM EDTAreal Flood AdvisoryMFLPalm Beach2 hr
May 24, 1:28 PM EDTSpecial Weather StatementMFLMiami-Dade47 min
May 24, 1:31 PM EDTSpecial Weather StatementMFLMartin44 min
May 24, 1:33 PM EDTSpecial Marine WarningMFL57 min
May 24, 1:33 PM EDTSpecial Weather StatementMFLMiami-Dade27 min
May 24, 2:00 PM EDTSpecial Weather StatementMFLMiami-Dade45 min
May 24, 2:03 PM EDTSevere Thunderstorm WarningMFLPalm Beach27 min
May 24, 2:30 PM EDTSpecial Marine WarningMFL43 min
May 24, 3:17 PM EDTSpecial Weather StatementMFLBroward43 min
May 24, 3:21 PM EDTSpecial Marine WarningMFL54 min
May 24, 3:33 PM EDTSpecial Weather StatementMFLPalm Beach42 min
May 24, 3:34 PM EDTSpecial Marine WarningMFL41 min
May 24, 3:34 PM EDTSpecial Marine WarningMFL86 min
May 24, 3:37 PM EDTSevere Thunderstorm WarningMFLBroward23 min
May 24, 3:40 PM EDTSpecial Weather StatementMFLHendry50 min
May 24, 3:43 PM EDTAreal Flood AdvisoryMFLBroward2 hr
May 24, 3:44 PM EDTSpecial Weather StatementMFLGlades31 min
May 24, 3:47 PM EDTSpecial Weather StatementMFLBroward, Collier28 min
May 24, 3:48 PM EDTSpecial Weather StatementMFLHendry42 min
May 24, 3:50 PM EDTSevere Thunderstorm WarningMFLPalm Beach40 min
May 24, 4:06 PM EDTAreal Flood AdvisoryMFLPalm Beach114 min
May 24, 4:14 PM EDTSpecial Marine WarningMFL61 min
May 24, 4:14 PM EDTSpecial Weather StatementMFLBroward46 min
May 24, 4:26 PM EDTSpecial Weather StatementMFLGlades, Hendry49 min
May 24, 4:32 PM EDTSpecial Weather StatementMFLPalm Beach43 min
May 24, 4:39 PM EDTSpecial Weather StatementMFLPalm Beach51 min
May 24, 4:43 PM EDTAreal Flood AdvisoryMFLPalm Beach2 hr
May 24, 4:46 PM EDTAreal Flood AdvisoryMFLGlades, Hendry, Palm Beach2 hr
May 24, 4:46 PM EDTSpecial Weather StatementMFLPalm Beach29 min
May 24, 5:04 PM EDTSpecial Marine WarningMFL41 min
May 24, 5:21 PM EDTSpecial Weather StatementMFLHendry39 min
May 24, 5:34 PM EDTSpecial Weather StatementMFLHendry41 min
May 24, 5:44 PM EDTSpecial Marine WarningMFL61 min
May 24, 5:46 PM EDTSpecial Weather StatementMFLMiami-Dade44 min
May 24, 5:47 PM EDTSpecial Weather StatementMFLPalm Beach58 min
May 24, 5:52 PM EDTSpecial Weather StatementMFLBroward23 min
May 24, 6:33 PM EDTSpecial Marine WarningMFL57 min
May 24, 6:49 PM EDTSpecial Weather StatementMFLMiami-Dade41 min
May 24, 7:14 PM EDTSpecial Weather StatementMFLMiami-Dade31 min
May 24, 7:18 PM EDTSpecial Marine WarningMFL42 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.